MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, CONTINUOUS FLUSH
Model Number CH08-40-75US
Medical Device Problem Codes Burst Container or Vessel (1074); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the first time the device was used at a nominal value of 16 atmospheric pressure, and the second time it was used at 22 atmospheres, and after inflating the balloon in the patient, the balloon ruptured due to a longitudinal crack after 20 seconds.It was noticed that the pressure had decreased.There was no leak.There was no problem with the luer adapter.There was nothing unusual observed on the device prior to use.Besides the reported issue, there were no other particular defects/damages found on the product.There were no particular products utilized with the device.It was stated that 6 french (fr) and 11 centimeters (cm) of competitor's introducer sheath was used, and a 0.035 competitor's guidewire was used.An unknown inflator was used to inflate the balloon, and the inflation fluid used could not be confirmed.The device passed through a previously deployed stent.It could not be confirmed if there was resistance encountered when the device was advanced.There was no excessive force used on the device.The balloon had been collected.It was only a rupture and did not become a piece.The balloon was removed when it was pulled out with the sheath itself.The reported product was not replaced, and the procedure was completed.The physician did not consider the situation as a problem.The product had already been discarded.There was no blood loss due to the event, and blood transfusion was not required.There was no intervention/treatment required due to the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, swelling in the shunt limbs caused valvular stenosis in the subclavian vein.A sheath was inserted through the cephalic vein of the upper arm, and 2000 units of heparin were administered.They brought the angle catheter to the subclavian vein and performed contrast imaging.After confirming the valvular stenosis, the lesion was made to pass through the wire, and then the catheter was placed in the proximal of the valvular stenosis for contrast imaging.After confirming that it was in the blood vessel, the valve stenosis site was expanded at the nominal value of 14 atmosphere pressure for 2 minutes (120 seconds on subclavian vein) with an 8-diameter, 40-shaft-length 750 balloon.After the contrast study, it was dilated again at 14 atmospheres on the subclavian vein for 14 atmospheres and 30 seconds.A contrast study was performed on the cephalic arch site, but there were no problems again.After inflating the balloon in the patient and the valve stenosis site at 22 atmospheres, the balloon ruptured due to a longitudinal crack after 20 seconds, and the pressure had decreased.It was difficult to retrieve the device inside the sheath.There was no leak.There was no problem with the luer adapter.There was nothing unusual observed on the device prior to use.Besides the repor ted issue, there were no other particular defects or damages found on the product.There were no particular products utilized with the device.It was stated that 6 french (fr) and 11 centimeters (cm) of the competitor's introducer sheath were used, and a 0.035 diameter shaft length of 1500 competitor's guidewire was used.An unknown inflator was used to inflate the balloon, and the inflation fluid used could not be confirmed.A 4fr 60 cm shaft length 600 good tech contrast catheter was used.The device passed through a previously deployed stent.It could not be confirmed if there was resistance encountered when the device was advanced.There was no excessive force used on the device.Vf pre was 511 and post was 891.Before, ri was 0.61 and after was 0.52.It was only a rupture and did not become a piece.The balloon was removed when it was pulled out with the sheath itself.The wire was left alone and the sheath was removed; the sheath was reinserted.There were no major problems with the contrast study.The procedure was completed with the reported product.The reported product was not replaced.The physician did not consider the situation a problem.There was no blood loss due to the event, and blood transfusion was not required.There was no other intervention or treatment required due to the event.There was no reported patient injury.
 
Additional Manufacturer Narrative

Brand Name
CHAMELEON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS  6777016
Manufacturer (Section G)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IS   6777016
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17865726
Report Number3011144059-2023-00008
Device Sequence Number7028412
Product Code KRA
UDI-Device Identifier10884521812291
UDI-Public10884521812291
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model NumberCH08-40-75US
Device Catalogue NumberCH08-40-75US
Device Lot Number22200463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer10/02/2024
10/16/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/15/2024
10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown